# SDR A6WA201141028

- Difficulty date: October 1, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 26,539 hours, 24,678 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387799
- Condition: Corroded
- Location: Cargo Comp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST SEAT TRACK ON LBL 27 IN BAGGAGE AREA HAS CORROSION.  REMOVED SEAT TRACK .  LOCATED AND DRILLED SERVICEABLE SEAT TRACK AND INSTALLED IAW AMM 53-01-11.
